# SDR ASOA2015120914274

- Difficulty date: December 9, 2015
- Submitted: December 28, 2015
- Operation: Air carrier
- Aircraft: N883AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7504
- Aircraft time: 31,006 hours, 28,680 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 349
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON REMOVING UPPER COMPOSITE CAP FOR FROM ON JOB 8 OP 9 DISCOVERED ADDITIONAL CORROSION ON AFT LT-ANGLE ON 349 CROSSBEAM, RBL 40.  REMOVED UPPER SUPPORT ANGLE FROM 349.00 CROSS BEAM REMOVED, 4 EA SOLID RIVETS AND 6 HILITES THROUGH ATTACHING MOUNT IAW SRM 51-42-06 AND 51-42-21.  LOCATED HOLES IN SERVICEABLE SUPPORT ANGLE SRM 51-40-11.  INSTALLED SERVICABLE SUPPORT ANGLE ON 349 CROSSBEAM IAW SRM 51-42-06 DWG 601R38783.
